Calpol contains Paracetamol 120mg in each 5 ml.Paracetamol is an antipyretic (fever reliever) and analgesic(pain reliever).It helps in relieving pain of teething,sore throat and fever associated with colds and flu,childhood infections like chicken pox,whooping cough,measles and mumps.
Calpol Suspension for Children 60ml (1 month +)16
KSh 350.00
CALPOL Paediatric Suspension provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies
SKU: TSP77649
Categories: Baby & Child, Health & Pharmacy
Tags: Baby, Calpol, child, child infections, earache, fever relief, headaches, otalgia, Pain relief, suspension
Be the first to review “Calpol Suspension for Children 60ml (1 month +)16” Cancel reply
Related products
KSh 1,900.00
Reviews
There are no reviews yet.